# SDR AALA202309292957

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A320*
- Aircraft serial: 6625
- Aircraft time: 27,334 hours, 10,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE L1 LIGHT ON FLIGHT ATTENDANT PANEL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
